Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Why is the mucus secretion in my child 's eye increasing with moxip eye drops?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
My child has red eyes and green mucus secretion from the eyes Doctor has prescriped him moxicip eye drops but after giving drops mucus has increased a lot should we continue...he is 3 yrs old
Posted Sun, 12 Jan 2014 in Vision and Eye Disorders
Answered by Dr. Chakravarthy Mazumdar 23 minutes later
Brief Answer: Continue Moxicip Detailed Answer: Hi I think you should continue Moxicip antibiotic drops as per the doctor's prescription. it is commonly complained by parents that the discharge increased after the drop are introduced. However the conjunctival sac has started fighting well and clearing the infection well. The mucus is lysozyme which has fighting properties. Clean the mucus with clean and cold water cotton swab once every 6 hours. Do not let the kid touch the eye frequently. It would introduce fresh infection. Effectively the kid has to stay home and not exposed to outside dust and sunlight. Hope this is helpful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor